# SDR SCNA20250611204

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 73,573 hours, 26,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 814002: BOTH FOWARD DOOR GIRT BAR BRACKETS LOOSE - RESOLUTION: ADJUSTED L1 AND R1 GIRT BAR BRACKETS REF AMM 25-66-01. OK FOR SERVICE
